Alert archive / New Jersey / Special Marine Warnings in 2007
Special Marine Warning 46, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Sep 11, 2007, 2:16 AM EDT. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2007, 2:16 AM EDT (06:16 UTC)
- Expired
- Sep 11, 2007, 3:00 AM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
The radar
The Dover AFB radar (KDOX), 72 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2058 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHUS51 KPHI 110617
SMWPHI
ANZ453-110700-
/O.NEW.KPHI.MA.W.0046.070911T0616Z-070911T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 AM EDT TUE SEP 11 2007
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING OCEAN CITY REEF...THE LUMP AND WILDWOOD REEF...
* UNTIL 300 AM EDT
* AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER NEAR
STONE HARBOR...MOVING NORTHEAST AT 25 MPH.
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
LAT...LON 3894 7477 3903 7482 3907 7478 3910 7481
3913 7474 3916 7472 3918 7473 3928 7455
3919 7445 3905 7434
TIME...MOT...LOC 0616Z 246DEG 25KT 3906 7470
$$
IOVINOWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 10, 8:41 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Sep 10, 8:41 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 841 PM EDT MON SEP 10 2007 .SYNOPSIS... THE REMNANTS OF GABRIELLE WERE WELL EAST OF DELMARVA AND MOVING AWAY FROM THE REGION THIS EVENING. MEANWHILE, A MEANDERING FRONTAL BOUNDARY GENERALLY BISECTED THE FORECAST AREA NORTHEAST TO SOUTHWEST. LIGHT WINDS, NORTH BEHIND THE FRONT AND SOUTH TO SOUTHEAST TO THE EAST OF THE FRONT, HELPED DEFINE THE BOUNDARYS ZONE. A WEAK AREA OF LOW PRESSURE IS EXPECTED TO MOVE ALONG THE FRONT, CROSSING THE REGION EARLY TUESDAY MORNING. A COLD FRONT IS FORECAST TO CROSS THE REGION FROM THE NORTHWEST LATE TUESDAY AFTERNOON OR EARLY TUESDAY NIGHT. HIGH PRESSURE FROM CANADA WILL BUILD IN BEHIND THE FRONT FOR WEDNESDAY AND THURSDAY. ANOTHER COLD FRONT IS ANTICIPATED FOR SATURDAY. && .NEAR TERM /THROUGH TUESDAY/... THE MEANDERING FRONTAL BOUNDARY ALLOWED SOME LIGHT NORTHERLY WINDS TO DEVELOP IN EASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND NORTHEASTERN MARYLAND, WHILE WEAK ONSHORE WINDS REMAINED OVER EASTERN NEW JERSEY WITH A FRONTAL BOUNDARY IN BETWEEN. THIS ALLOWED SOME WEAK BOUNDARY LAYER CONVERGENCE AND ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FORMED THIS AFTERNOON, BUT THESE DIMINISHED WITH THE CESSATION OF DIURNAL HEATING. INFRARED SATELLITE IMAGERY SHOWED A BREAK BETWEEN THE HIGH CLOUDS ASSOCIATED WITH THE AFTERNOON CONVECTION AND THAT WHICH WAS UPSTREAM, BUT THE UPSTREAM CLOUDS WILL BE MOVING OVERHEAD SHORTLY SO MOSTLY CLOUDY TERMINOLOGY WILL BE USED FOR TONIGHT. LATER TONIGHT, A WEAK AREA OF LOW PRESSURE WILL MOVE NORTHEAST ALONG THE FRONT, CROSSING THE AREA NEAR PHILADELPHIA EARLY TUESDAY MORNING. SATELLITE SUPPORTS A WET SOLUTION WITH CLOUDS ENHANCING ON A BAROCLINIC ZONE IN KENTUCKY. MODELS BRING THIS MOISTURE NORTHEAST ACROSS THE AREA AFTER MIDNIGHT. SINCE RAIN IS NOT YET WIDESPREAD IN KENTUCKY, IT WAS NOT DESIRED TO GO WITH THE 100 PROBABILITIES SOME OF THE MET MOS GUIDANCE INDICATED, HOWEVER, IT DOES LOOK LIKE A HIGH ENOUGH PROBABILITY FOR LIKELY PROBABILITIES FOR MUCH OF THE AREA AND A CORE OF 80/CATEGORICAL POPS FOR SOUTHEAST PENNSYLVANIA NORTHEASTWARD INTO CENTRAL NEW JERSEY. THE ONLY AREA WHERE POPS ARE 50 OR LESS IS SOUTHERN DELAWARE, SINCE THIS AREA IS JUST TO THE SOUTH OF WHERE THE LIFT IS LOCATED. BY AFTERNOON, THIS SHORT WAVE/LOW MOVES OFF TO THE EAST AND A COLD FRONT APPROACHES FROM THE NORTHWEST. SOME INSTABILITY REMAINS AND THE FRONT COULD KICK OFF ANOTHER ROUND OF SHOWERS OR THUNDERSTORMS, BUT THE PRECIPITATION, IF IT FORMS, SHOULD NOT BE AS WIDESPREAD AS WHAT IS ANTICIPATED EARLIER IN THE MORNING. WITH QUITE A BIT OF CLOUDS AROUND, TEMPERATURES TUESDAY SHOULD NOT BE AS WARM AS MONDAY, BUT THE HUMIDITY WILL STILL BE RATHER ELEVATED. EVEN SO, THERE MAY BE SOME BREAKS OF SUNSHINE IN THE AFTERNOON, AND AFTER RELATIVELY HIGH MINIMUMS TONIGHT, THIS SHOULD BE ENOUGH FOR THE AFTERNOON HIGHS TO REACH THE LOW OR MID 80S SOUTH AND MID TO UPPER 70S NORTH. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/... SOME SHOWERS OR TSTMS COULD STILL BE AROUND TUESDAY EVENING BEFORE MUCH DRIER AIR /MUCH LOWER HUMIDITY/ ARRIVES LATER TUESDAY NIGHT. ON WEDNESDAY, HIGH PRESSURE WILL PROVIDE SOME BEAUTIFUL WEATHER WITH LOW HUMIDITY, AND COOLER TEMPERATURES. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE AND FAIR WEATHER ARE EXPECTED FOR THURSDAY AND FRIDAY. ANOTHER COLD FRONT IS ANTICIPATED FOR SATURDAY WITH ANOTHER POSSIBILITY OF SHOWERS AND TSTMS. EVEN COOLER WEATHER IS EXPECTED SUNDAY AS WE CONTINUE TO STAIR STEP OUR WAY TOWARD COOLER AUTUMNAL TEMPS. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... ALTHOUGH THE REGION CONTINUES TO EXPERIENCE MAINLY BROKEN CONDITIONS, ALL THE TAFS ARE RUNNING VFR. A WEAK WAVE OF LOW PRESSURE WILL MOVE NORTHEAST UP THE COLD FRONT THAT IS ACROSS THE REGION THIS AFTERNOON. THE VFR CONDITIONS WE ARE CURRENTLY EXPERIENCING WILL TRANSITION INTO MVFR THIS EVENING AND COULD VERY WELL CYCLE DOWN INTO THE IFR RANGE OVERNIGHT. THE WAVE WILL MAKE ITS WAY OUT OF HERE TOMORROW MORNING. ANOTHER COLD FRONT, RIGHT ON THE HEELS OF THE FIRST ONE, WILL CROSS THE REGION LATE TOMORROW. IMPROVEMENT IS EXPECTED BY MIDDAY TOMORROW AS THE WAVE MOVES OFFSHORE. MORE RESTRICTIONS TO CEILINGS AND VISIBILITIES CAN BE EXPECTED WITH THE SECOND FRONT LATER IN THE DAY ALTHOUGH THE PRECIPITATION LOOKS MORE CONVECTIVE AND SPOTTY RATHER THAN THE OVERRUNNING TYPE. HIGH PRESSURE WILL BRING FAIR WEATHER INTO THE REGION WEDNESDAY THROUGH FRIDAY. ANOTHER COLD FRONT IS EXPECTED ON SATURDAY. && .MARINE... THE NAM INDICATES AN EASTERLY COMPONENT TO THE FAIRLY LIGHT WINDS TONIGHT OVER THE NRN WATERS, AND IT INDICATES FAIRLY LIGHT SRLY WINDS ELSEWHERE. THIS VERIFIES WELL AGAINST THE 22Z OBS AND HAS BEEN FOLLOWED. SWELLS FROM GABRIELLE HAVE CAUSED SEAS TO REACH 5 FT AT 44025, WHILE SEAS AT 44009 ARE AROUND 3 FT. BECAUSE OF FEEDBACK FROM OUR MARINE COMMUNITY, WE WILL AVOID ISSUING A SCA FOR SWELLS OF AROUND 5 FT, BUT WE WILL REVISIT THAT DECISION IF THE SWELLS CONTINUE TO BUILD. SW WINDS WILL PICK UP AHEAD OF A SECONDARY COLD FRONT TOMORROW. THIS FRONT IS EXPECTED TO PASS OFF THE COAST TOMORROW NIGHT. ALTHOUGH WINDS WILL INCREASE TOMORROW (SEAS WILL FOLLOW), SCA CONDITIONS ARE NOT EXPECTED. THERE IS A BETTER CHANCE OF 25 KT AND 5 FOOT SEAS IN THE POST FRONTAL ENVIRONMENT TUESDAY NIGHT INTO WEDNESDAY. ANY INCREASE WILL BE SHORT LIVED THOUGH AS HIGH PRESSURE IS EXPECTED TO BUILD ACROSS AREA WATERS LATER WEDNESDAY INTO THURSDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...RNS / NEAR TERM...RNS / SHORT TERM...RNS LONG TERM...RNS AVIATION...KRUZDLO MARINE...KRUZDLO / DELISI
Hazardous weather outlook, Sep 10, 8:50 PM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 850 PM EDT MON SEP 10 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-120100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 850 PM EDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 850 PM EDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 10, 10:55 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1055 PM EDT MON SEP 10 2007 MDZ019-110345- TALBOT- 1055 PM EDT MON SEP 10 2007 ...A STRONG THUNDERSTORM WILL AFFECT TALBOT COUNTY... AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHESAPEAKE BEACH BEGINNING TO MOVE ACROSS THE BAY. THE THUNDERSTORM WAS MOVING EAST AT 20 MPH. IT WILL ARRIVE AT TILGHMAN ISLAND AROUND 1105 PM...ST. MICHAELS AND OXFORD AROUND 1115 PM...EASTON AND CORDOVA AROUND 1130 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IOVINO
Special weather statement, Sep 10, 11:31 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1131 PM EDT MON SEP 10 2007 MDZ015-019-020-110430- CAROLINE-QUEEN ANNES-TALBOT- 1135 PM EDT MON SEP 10 2007 ...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN ANNES AND TALBOT COUNTIES... AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS IN SOUTHWESTERN QUEEN ANNES COUNTY AND WESTERN TALBOT COUNTY. THE THUNDERSTORMS WERE MOVING EAST AT 20 MPH AND THEY WILL AFFECT SOUTHERN QUEEN ANNES COUNTY...TALBOT COUNTY AND CAROLINE COUNTY BETWEEN NOW AND 1230 AM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS. IT WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IOVINO
Special weather statement, Sep 10, 11:35 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1135 PM EDT MON SEP 10 2007 MDZ015-019-020-110430- CAROLINE-QUEEN ANNES-TALBOT- 1135 PM EDT MON SEP 10 2007 ...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN ANNES AND TALBOT COUNTIES... AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS IN SOUTHWESTERN QUEEN ANNES COUNTY AND WESTERN TALBOT COUNTY. THE THUNDERSTORMS WERE MOVING EAST AT 20 MPH AND THEY WILL AFFECT SOUTHERN QUEEN ANNES COUNTY...TALBOT COUNTY AND CAROLINE COUNTY BETWEEN NOW AND 1230 AM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS. IT WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IOVINO
Special weather statement, Sep 11, 12:10 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1210 AM EDT TUE SEP 11 2007 DEZ001>003-MDZ008-012-015-019-020-110530- NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON 1210 AM EDT TUE SEP 11 2007 ...STRONG THUNDERSTORMS OVER NORTHEASTERN MARYLAND... AT MIDNIGHT, A STRONG THUNDERSTORM WAS LOCATED ALONG THE TALBOT AND CAROLINE COUNTY LINE. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING OVER THE UPPER PART OF CHESAPEAKE BAY BETWEEN THE ABERDEEN PROVING GROUND AND THE NORTHWEST SHORELINE OF KENT COUNTY. THE THUNDERSTORMS WERE MOVING TO THE EAST AROUND 20 MPH. BETWEEN NOW AND 130 AM, STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF NORTHEASTERN MARYLAND AND DELAWARE. THE THUNDERSTORMS WILL BE ACCOMPANIED BY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING. WIND GUSTS UP TO 40 MPH ARE ALSO POSSIBLE. IOVINO
Special weather statement, Sep 11, 1:20 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 120 AM EDT TUE SEP 11 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-110730- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY 120 AM EDT TUE SEP 11 2007 ...STRONG THUNDERSTORMS CONTINUE TO AFFECT THE REGION... BETWEEN NOW AND 300 AM, STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF NORTHEASTERN MARYLAND, DELAWARE AND EXTREME SOUTHERN NEW JERSEY. THE THUNDERSTORMS WILL BE ACCOMPANIED BY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING. WIND GUSTS UP TO 40 MPH ARE ALSO POSSIBLE. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. IOVINO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 3:21 AM EDT | Special Marine Warning | PHI | 39 min | |
| Sep 11, 1:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Sep 11, 3:48 PM EDT | Special Marine Warning | PHI | 42 min | |
| Sep 11, 4:52 PM EDT | Special Marine Warning | PHI | 38 min | |
| Sep 11, 12:29 AM EDT | Severe Thunderstorm Warning | PHI | Kent | 31 min |
Nearby
Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.